# SDR DALA2024040404066

- Difficulty date: March 29, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 74,238 hours, 29,846 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Frm 887 S14-15l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0272631) DENT ON EXTERNAL FUSELAGE STA 887 BETWEEN STRGR S14L AND S15L. DENT ON EXTERNAL FUSELAGE STA 887 BTW STGR S14L AND S15L WAS REPAIRED I.A.W. B738-800ER/A 616607-14.
